# SDR VTZA96043

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- Engine: Garrtt TPE33114
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 31059003
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

PVD-IAD - FLT NR 6416 - DURING APPROACH, THE RIGHT ENGINE FLAMED OUT, APPROXIMATELY 2 MILES OUT OF IAD, WHEN ENGINE SPEEDS WERE SELECTED TO HIGH.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED FLIGHT IDLE FUEL FLOW.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
